Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneIsSatan

Taking Minocycline while using Clindoxyl

Recommended Posts

So after TactuPump stopped working, I decided to go see the doctor again and she gave me oral medication in the form of Minocycline and a topical cream called Clindoxyl. A little nervous as it's my first time using oral medication, so wish me luck!

 

Anyone try the same combo or tried one of these medicines? How are they?

Link to comment
Share on other sites

I took Minocycline and a clyndamiacin topical. The Minocyline worked for me but after getting off it the topical didnt do much because my acne is very hormonal. Anyways, one word of caution towards the minocycline. If you start to find bluish black "bruise" like splotches on your shins that don't go away like a normal bruise tell your doc! its minocycline induced hyperpigmentation and it can take years to get rid of. it happened to me and my derm said that it was because my body didn't need or couldn't absorb the high does of minocycline so it deposited the meds into my skin to form the blue marks. Keep a careful eye!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×